# SDR AALA202410176015

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 71,954 hours, 29,836 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG MUSTY DIRTY SOCK SMELL, PERSISTED THROUGHOUT FLIGHT STRONG IN BACK BUT DISSIPATED FOR A LITTLE WHILE, BUT CAME BACK VERY STRONG DURING ARRIVAL. FLIGHT ATTANDENT NEEDED TO WEAR MASK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
